# SDR ABXA20200629121

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,379 hours, 43,177 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MASTER WARNING WITH GEAR NOT DOWN EICAS. EICAS CONFIG LIGHT WHILE TAXIING AND STOPPED. IT OCCURRED OVER A DOZEN TIMES. THE AIRPLANE WAS GROUNDED.
